# SDR CA060425013

- Difficulty date: April 25, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737522
- Aircraft time: 26,280 hours, 21,139 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623337
- Part serial: MX524709
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, CREW NOTICED A LOW HYDRAULIC PRESSURE INDICATION WHEN THE LANDING GEAR WAS RETRACTED.  LATER IN THE CLIMB THERE WAS AN INDICATION FOR LOSS OF HYDRAULIC PRESSURE FROM THE NR 1 ENGINE DRIVEN PUMP.  THE CREW ELECTED TO RETURN TO BASE FOR MAINTENANCE DUE TO THE UNAVAILABILITY OF REPLACEMENT PARTS AT THEIR DESTINATION.  THE AIRCRAFT RETURNED AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP.  AFTER SUCCESSFUL LEAK AND PRESSURE CHECKS, THE AIRCRAFT WAS RETURNED TO SERVICE.
